Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


worried
Sep 3, 2006

hallo . sorry if my english isn't 100%.i'm a dutch speaking belgian. am a bit worried. i had an epidural injection on 2/5/2006 with depo-medrol.then at 13/5/2006 i had a risk. a condom slipped of ,i was recieving partner ,no sperm involved ,but there was precum.the partner with unknown serostatus penetrated into me for about 4 seconds.i was tested negative the 11/8/2006. is it possible that the injection could make the testresult unsure? slower making antibodies? would be very thankful if you would answer my question. greetings from belgium.

Response from Dr. Frascino

Hello,

An English-writing, Dutch-speaking Belgian??? Wow, you're a mini United Nations all by yourself!

Regarding your Depomedrol injection in May and HIV test results in August, no worries, Mate! The steroid effect would not hang around long enough to affect (1) your ability to make HIV antibodies, (2) the duration of the window period or (3) the results of your HIV screening test. I would consider your three-month test definitive and conclusive! WOO-HOO! Congratulations! Now how about sending me a nice Belgian Waffle?

Stay well.

Dr. Bob



Previous
Does looking at red/white cells = knowing about HIV?
Next
thanks for you reply

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement